# SDR SWAA2021021122814

- Difficulty date: October 9, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 39,335 hours, 23,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 144A8117
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BS947.5 BETWEEN RBL21 TO LBL8.1 AND WL156 AFT CARGO COMPARTMENT / REPLACED SUPPORT ANGLE LOCATED BS 947.5 BETWEEN LBL 10 TO 24.5 IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #144A8117 REV. A AND DRAWING #147A7500 REV B.
